SciELO - Scientific Electronic Library Online

 
vol.50 número1A description of hereditary skew group algebras of Dynkin and Euclidean typeSimultaneous approximation by a new sequence of Szãsz-beta type operators índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión impresa ISSN 0041-6932

Resumen

ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 23-29. ISSN 0041-6932.

This paper deals with the compact trace theorem in domains with external cusps. We show that if the power sharpness of the cusp is bellow a critical exponent, then the trace operator exists and it is compact.

Palabras llave : Cuspidal domains; Compact trace operator.

        · texto en Inglés     · pdf en Inglés